Stephan Foldes
Stephan Foldes
Verified email at uni-miskolc.hu
Title
Cited by
Cited by
Year
Split graphs
S Foldes, PL Hammer
Universität Bonn. Institut für Ökonometrie und Operations Research, 1976
5671976
Consensus algorithms for the generation of all maximal bicliques
G Alexe, S Alexe, Y Crama, S Foldes, PL Hammer, B Simeone
Discrete Applied Mathematics 145 (1), 11-21, 2004
1912004
Equational characterizations of Boolean function classes
O Ekin, S Foldes, PL Hammer, L Hellerstein
Discrete Mathematics 211 (1-3), 27-51, 2000
932000
PERT and crashing revisited: Mathematical generalizations
S Foldes, F Soumis
European Journal of Operational Research 64 (2), 286-294, 1993
751993
A characterization of hypercubes
S Foldes
Discrete Mathematics 17 (2), 155-159, 1977
731977
Split graphs having Dilworth number two
S Foldes, PL Hammer
Canadian Journal of Mathematics 29 (3), 666-672, 1977
721977
CLASS OF MATROID-PRODUCING GRAPHS
S Foldes, PL Hammer
NOTICES OF THE AMERICAN MATHEMATICAL SOCIETY 23 (4), A420-A420, 1976
521976
The Dilworth number of a graph
S Foldes, PL Hammer
Annals of Discrete Mathematics 2, 211-219, 1978
481978
Composition of Post classes and normal forms of Boolean functions
M Couceiro, S Foldes, E Lehtonen
Discrete mathematics 306 (24), 3223-3243, 2006
412006
On closed sets of relational constraints and classes of functions closed under variable substitutions
M Couceiro, S Foldes
Algebra Universalis 54 (2), 149-165, 2005
382005
Post classes characterized by functional terms
S Foldes, GR Pogosyan
Discrete Applied Mathematics 142 (1-3), 35-51, 2004
382004
Light sources, obstructions and spherical orders
S Foldes, I Rival, J Urrutia
Discrete Mathematics 102 (1), 13-23, 1992
351992
Submodularity, supermodularity, and higher-order monotonicities of pseudo-Boolean functions
S Foldes, PL Hammer
Mathematics of Operations Research 30 (2), 453-461, 2005
282005
Fundamental structures of algebra and discrete mathematics
S Foldes
John Wiley & Sons, 2011
262011
Split graphs
PL Hammer, S Földes
Congressus Numerantium 19, 311-315, 1977
221977
Functional equations, constraints, definability of function classes, and functions of Boolean variables
M Couceiro, S Foldes
Acta Cybernetica 18 (1), 61-75, 2007
212007
Equational classes of Boolean functions via the HSP theorem
S Foldes
algebra universalis 44 (3), 309-324, 2000
212000
On split graphs and some related questions
S FOLDES, H PL
201978
Definability of Boolean function classes by linear equations over GF (2)
M Couceiro, S Foldes
Discrete Applied Mathematics 142 (1-3), 29-34, 2004
182004
Disjunctive and conjunctive normal forms of pseudo-Boolean functions
S Foldes, PL Hammer
Discrete applied mathematics 107 (1-3), 1-26, 2000
172000
The system can't perform the operation now. Try again later.
Articles 1–20